# SDR ASAA0010057

- Difficulty date: April 11, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 11 AND 16 WERE FOUND TO BE INOPERATIVE.  REPLACED RECEIVER AT ROW 11 AND BATTERY PACK AT ROW 16, AL LIGHTS OPERATED NORMALLY.  (M)
